Oh crap you guys, the Lexapro withdrawal symptoms are really kicking in bad. I cut down the dosage for three weeks, and now I’ve been completely off it for one week.
The last three days or so I’ve had these odd moments of suddenly bursting into tears for no reason. It’s not PMS, because I’m not at that point in my cycle, I’m in what’s supposed to be my “happy time.”
I cried violently last night (over nothing) and this morning woke up feeling bad, teary and very emotional. Then I cried again. I’ve had night sweats, insomnia, more anxiety than normal, and weird nightmares. So, it’s party over here at my house!
Actually it is sort of is a party on and off in one strange way, these wild mood swings I’m having include what seems to be about 1,000 times more blood flow in my body, which makes me want to have sex with my husband almost all the time.
That’s mostly a good thing, my husband is thrilled, it’s just…different. My vagina wants to go off on her own on an Australian Walkabout without me. I hope she writes.
And by the way, I was not non-sexual on the Lexapro, I didn’t lose my sex drive from it and I still had “O’s.” It’s just now it’s jacked up like I’m a dude or something.
You may not want to know more about the specifics, so I’ll stop there, but you can follow me @GirltoMom at your own risk.
Besides the sadness/crying, I feel a little dizzy and tired, I’m not sleeping well. I’ve had some horrible nightmares which feel different than my usual occasional ones, somehow darker and scarier.
Meanwhile I partially quit the drug to lose the weight gain I’ve had in the past year of being on it. And guess what, the withdrawals are making me eat more. I have moments of feeling starving, especially at night. So I’m gaining from getting off of it. F*ck.
I’m trying not to freak out about that, but it’s upsetting me. Summer is coming and I want to at least look cute and fit into my Summer clothes. I’m thinking about calling Jenny Craig and joining, I feel desperate. I’ve gained 20 pounds on this drug so far.
(You can’t really tell in the above photo, but trust me.)
I don’t look huge because I’m tall, and I’m trying to celebrate my boobs looking quite spectacular and focus on the positive, but still. It sucks. My pajama pants are even getting tight!!! I can barely pull them up.
These feelings make me want to drink, to be honest. Ok, this is what happening right now, but I did have a beautiful, fun weekend visiting my Mother in Law Linda in beautiful Ojai, California, staying the night and then driving down the Pacific Coast highway by the ocean on a perfect day, down to a very fun child’s birthday party on the Santa Monica Pier. We rode the rides and had mini Oreo cupcakes and it was super fun.
I felt good all day yesterday until last night. Those of you who follow me on Twitter know I use it mostly for raunchy jokes and lies I wouldn’t put here, it’s sort of like I’ve created a character on Twitter who is not really me, but may be a tiny part of me, the wild and crazy “Id” with NO filter.
I’ve been tweeting a ton because it distracts me from the symptoms and makes me laugh, kinda blows off steam, but I guess Twitter could become an addiction in itself.
I’m not worried about that too much right now, but I clearly have a majorly addictive personality!
I feel like what I need to do is exercise, call the doctor and tell her what’s happening (but I’m scared she’ll prescribe me more drugs because that’s what she does), shop for healthy groceries, go to meetings, etc…
I searched online and found chat rooms that said these symptoms are common and last (for some) 4-5 weeks after being completely off of it. I don’t know if I can take 4 more weeks of this.
Bex is fine, he’s awesome. Everything else is going ok. I know it will cheer me up to see you ladies in your red dresses! It will get better, right?
Sorry for the rant. Help.